# SDR CALA2017080802486

- Difficulty date: August 3, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N51603
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED ON TOP AROUND BOTH NUTPLATES AT BS 350, RBL 45.  REMOVED, LOCATED, DRILLED AND INSTALLED A NEW FLOOR SUPPORT IAW PAR 4,7 FIG 8,12 AND SRM 51-40-05, PAR 4, FIG 2.
